Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the uniqueness of the ergodic maximal function
HTML articles powered by AMS MathViewer

by Roger L. Jones PDF
Proc. Amer. Math. Soc. 132 (2004), 1087-1090 Request permission

Abstract:

We give a new (shorter) proof of a result of L. Ephremidze showing that if two functions have the same ergodic maximal function, then they are equal a.e.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28D05, 37A05
  • Retrieve articles in all journals with MSC (2000): 28D05, 37A05
Additional Information
  • Roger L. Jones
  • Affiliation: Department of Mathematics, DePaul University, 2330 N. Kenmore, Chicago, Illinois 60614
  • Email: rjones@condor.depaul.edu
  • Received by editor(s): November 28, 2002
  • Published electronically: October 9, 2003
  • Additional Notes: The author is partially supported by a research leave granted by DePaul University’s Research Council.
  • Communicated by: Michael Handel
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 1087-1090
  • MSC (2000): Primary 28D05, 37A05
  • DOI: https://doi.org/10.1090/S0002-9939-03-07277-0
  • MathSciNet review: 2045424